# SDR AALA20120612017

- Difficulty date: June 12, 2012
- Submitted: June 15, 2012
- Operation: Air carrier
- Aircraft: N947AN
- Make and model: Boeing 737823
- Aircraft serial: 29536
- Aircraft time: 35,794 hours, 14,781 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR HAS SMALL 4 INCH DENTS, 6 INCHES ABOVE DOOR HANDLE.  INSTALLED OUTER DOOR SKIN WITH NEW HANDLE BOX PER ESO 60651.
